# SDR SWAA052923

- Difficulty date: September 24, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 23,044 hours, 13,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND LT FWD EMERGENCY EXIT BULLNOSE LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK PER MM.
